# SDR COMA0260491

- Difficulty date: July 19, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 15,027 hours, 14,080 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FASTENER HOLE ON PNL 422EB IS DAMAGED.REAMED HOLE TO .4045" AND INSTALLED A FREEZE PLUG FABRICATED FROM AMS 5659 PO #23283/1 AND REPLACED PROTECTIVE FINISH. WORK WAS PERFORMED I/A/W WVAC 601R-54-3374B APPROVED BY 8110-3 DATED 07/19/02. REF COMAIR W/O 29767 MAINT LOG PAGE 520539 AND C/O 7116902.
